A bifurcation theory for periodic solutions of nonlinear dissipative hyperbolic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 10 (1983) no. 1, p. 125-167
@article{ASNSP_1983_4_10_1_125_0,
     author = {Craig, W.},
     title = {A bifurcation theory for periodic solutions of nonlinear dissipative hyperbolic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 10},
     number = {1},
     year = {1983},
     pages = {125-167},
     zbl = {0518.35057},
     mrnumber = {713113},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1983_4_10_1_125_0}
}
Craig, Walter. A bifurcation theory for periodic solutions of nonlinear dissipative hyperbolic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 10 (1983) no. 1, pp. 125-167. http://www.numdam.org/item/ASNSP_1983_4_10_1_125_0/

[1] W. Craig, A bifurcation theory for periodic dissipative wave eqnations, Ph. D. Thesis, 1981, Courant Institute.

[2] M.G. Crandall - P.H. Rabinowitz, Bifurcation for simple eigenvalues. J. Functional Analysis, 8 (1971), pp. 321-340. | MR 288640 | Zbl 0219.46015

[3] M.G. Crandall - P.H. Rabinowitz, Bifurcation, perturbation of simple eigenvalues, and linearized stability, Arch. Rational Mech. Anal., 52 (1973), pp. 161-180.. | MR 341212 | Zbl 0275.47044

[4] L. Hörmander, Implicit function theorems, Lectures at Stanford University, Summer 1977, preprint.

[5] S. Klainerman, Global existence for nonlinear wave equations, Comm. Pure Appl. Math., 33 (1980), pp. 43-101. | MR 544044 | Zbl 0405.35056

[6] J. Kohn - L. Nirenberg, Non-coercive boundary value problems, Comm. Pure-Appl. Math., 18 (1965), pp. 443-492. | MR 181815 | Zbl 0125.33302

[7] J. Kohn - L. Nirenberg, Degenerate elliptic-parabolic equations of second order,. Comm. Pure Appl. Math., 29 (1967), pp. 797-872. | MR 234118 | Zbl 0153.14503

[8] J. Moser, A new technique for the construction of solutions of nonlinear differential equations, Proc. Nat. Acad. Sci. USA, 47 (1961), pp. 1824-1831. | MR 132859 | Zbl 0104.30503

[9] J. Moser, A rapidly convergent iteration method and won-linear partial differential equations I & II, Ann. Scuola Norm. Sup. Pisa, 20 (1966), pp. 265-315, 499-535. | Numdam | Zbl 0144.18202

[10] L. Nirenberg, Topics in nonlinear functional analysis, Courant Institute Lecture Notes, 1974. | MR 488102 | Zbl 0286.47037

[11] P.H. Rabinowitz, Periodic solutions of nonlinear hyperbolic partial differential' equations I, Comm. Pure Appl. Math., 20 (1967), pp. 145-205. | MR 206507 | Zbl 0152.10003

[12] P.H. Rabinowitz, Periodic solutions of nonlinear hyperbolic partial differential' equations II, Comm. Pure Appl. Math., 22 (1969), pp. 15-39. | MR 236504 | Zbl 0157.17301